Will an MRI of the neck and brain show any issues with my throat, tumor, cancer & etc? I have been taking Lisinopril for Blood Pressure and have read side effects which discusses, lips, throat and Tongue. How many days AFTER stopping this med should I expect to see any relief IF Lisinopril is causing my issues? The latest symptoms are Tingling tongue (really bad) and lips, does not appear I am swallowing saliva automatically and still twitching mostly in my calves but eye twitching has returned. I feel like a I have a lump in my throat.
History-1/01 numbness in my left pinky/hand and cheek comes and goes. 1/03 left foot is numb only when I ran eventually it would happen without running and had tingling in lower legs which came and went. Had some tingling in ears, top of head and etc that would come and go. 1/04 - MRI, mylogram, NCV and EMG on legs all normal. 10/07 Left arm ached painfully, twitching started in Right calf 11/07, PT was done on my neck 12/07, around that time my hands started to tingle. Both arms started to really hurt 4/08 but since twitching was only in my calves NCV and EMG were ran 6/08, normal results although a slight drop from previous NCV and EMG. Neuro mentioned possible Neuropathy. Tongue tingling started 5/08 along with eye twitching and calves started to ache but felt better with stretch, camping/spasm in feet and this has gone away since taking Magnesium supplement. Started Lyrica 6/08 at 300 MG and that helped arms and I am now off this MED 9/08 with consent of Neuro. 6/08 Left cheek numbness makes me feel as if I am drooling but I don't think so and noted some tingling inside my mouth for the first time. 7/08 twitching is body wide but comes and goes and had NCV and EMG on both arms, normal. Neuro thinks maybe Fibromyalgia or BFS w/pain. I have tried to keep this short and comments would be appreciated. Is this ALS which I know is complicated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.